# SDR DXTA200702121

- Difficulty date: April 19, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N964QS
- Make and model: Cessna 750
- Aircraft serial: 7500164
- Aircraft time: 4,412 hours, 2,736 cycles
- Engine: Allsn AE3007C
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Worn
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WHILE TAXIING AC PULLS HARD LEFT.  PERFORMED GVI OF LT AND RT MAIN BRAKE ASSY'S NO LEAKS OR DEFECTS NOTED. PERFORMED BRAKE WEAR INDICATOR CHECK ON LT AND RT BRAKE ASSY'S LT IB BRAKE ASSY WAS THE SHORTEST AT .2500 INCH  REMAINING. PERFORMED TAXI OF AC AT 50-60 KTS WITH NO PULLING NOTED.  IAW MM 32-41-00, 32-42-01.
